Alert archive / Maryland / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

May 22, 2014Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at May 22, 2014, 6:08 AM EDT for Talbot County, Maryland. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2014, 6:08 AM EDT (10:08 UTC)
Expired
May 22, 2014, 7:15 AM EDT
In force
67 min
Issued by
NWS Philadelphia/Mount Holly

County Talbot County, MD

The radar

The Dover AFB radar (KDOX), 66 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 10.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2014-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2014-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

946 
WWUS81 KPHI 221008
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
608 AM EDT THU MAY 22 2014

MDZ015-019-020-221115-
CAROLINE MD-QUEEN ANNE'S MD-TALBOT MD-
608 AM EDT THU MAY 22 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAROLINE...SOUTHWESTERN
QUEEN ANNE'S AND TALBOT COUNTIES...

AT 605 AM EDT...A STRONG THUNDERSTORM WAS NEAR ANNAPOLIS...MOVING
SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. 

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. 

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THIS STORM WILL BE NEAR STEVENSVILLE SOUTH AROUND 620 AM...TALBOT
AROUND 630 AM...ST. MICHAELS AROUND 640 AM...EASTON AROUND 650 AM...
WINDYHILL AROUND 700 AM AND CHOPTANK AROUND 710 AM.

LAT...LON 3876 7636 3887 7625 3881 7621 3883 7620
      3894 7624 3890 7624 3893 7628 3889 7627
      3891 7632 3884 7639 3897 7636 3900 7633
      3871 7572 3867 7575 3869 7589 3857 7602
      3859 7612 3873 7626 3867 7635 3877 7639

$$

FORECASTER: HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 22, 4:11 AM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 22, 4:11 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 AM EDT THU MAY 22 2014

.SYNOPSIS...
SURFACE WARM FRONT SLOWLY MOVES THROUGH FROM THE WEST-SOUTHWEST
LATER THIS MORNING FOLLOWED BY A COLD FRONTAL PASSAGE LATER TODAY.
ANOTHER AREA OF WEAK LOW PRESSURE MAY FORM ALONG THIS FRONT EAST OF
OUR AREA ON FRIDAY. HIGH PRESSURE FROM THE MIDWEST IS THEN EXPECTED
TO GRADUALLY BUILD OVER THE REGION SATURDAY AND SUNDAY BEFORE MOVING
OFF THE SOUTHEAST COAST ON MONDAY. ANOTHER COLD FRONT IS EXPECTED
FOR LATE TUESDAY OR WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOTS TO TALK ABOUT WITH REGARDS TO THUNDERSTORMS TODAY. UPPER LEVEL
SHORT WAVE TROUGH REMAINS WELL NW OF THE REGION, OVER THE UP OF
MICHIGAN AT THIS TIME. EXPECT IT TO SLOWLY PROPAGATE SE. HOWEVER,
MODELS DO NOT SHOW MUCH DEEPENING OR INTENSIFYING AS IT DOES SO,
LIMITING SOMEWHAT THE UPPER LEVEL SUPPORT FOR THUNDERSTORMS.

AT LEAST ONE HIGH RES MODEL SHOWS THE ONGOING SHOWERS AND STORMS
CONTINUING THROUGH SUNRISE, AND BEING THE MAIN SHOW FOR THE DAY.
WHILE THE CURRENT CONVECTION COULD UNDERCUT THE INSTABILITY OTHER
MODELS ARE SHOWING, DO STILL THINK THERE WILL BE AT LEAST SOME
REDEVELOPMENT MID DAY THROUGH THIS AFTERNOON.

PRIMARY REASON FOR THINKING THIS IS THAT WHILE THE WARM FRONT WILL
PROBABLY STAY MOSTLY SOUTH OF THE REGION, EXPECT A PRE FRONTAL
TROUGH TO SLOWLY MOVE EAST OVER THE REGION MID DAY. WITH ON SHORE
EASTERLY FLOW AHEAD OF THE TROUGH, AND WESTERLY OR SOUTHWESTERLY
FLOW BEHIND THE TROUGH, SHOULD HAVE CONSIDERABLE LOW LEVEL
CONFLUENCE TO HELP WITH INITIATION. THE QUESTION WILL BE WHEN WILL
STORMS INITIATE ALONG THE TROUGH, AND WHERE WILL IT BE AT THAT TIME.
FORECAST FAVORS THE NAM, SHOWING THE TROUGH OVER THE COASTAL PLAINS
AND WELL EAST OF THE FALL LINE. HOWEVER, GIVEN THE LACK OF ANY
SIGNIFICANT FORCING HELPING THE TROUGH PROPAGATE EAST, AND GIVEN
PERSISTENT ON SHORE FLOW AHEAD OF IT, THIS IS VERY UNCERTAIN.

AS FOR THE SEVERE RISK...MODELS ARE IN FAIRLY GOOD AGREEMENT OF ML
CAPE VALUES 500 TO 1000 J/KG OVER THE REGION (THOUGH SOME MODELS
SEEM TO BE BRINGING THE WARM FRONT TOO FAR NORTH). THIS COMBINED
WITH 0 TO 6 KM BULK SHEAR VALUES OF 40 TO 50 KT, SHOULD RESULT IN
SUSTAINED UPDRAFTS, IF THEY CAN OVERCOME MODEST CIN BELOW 800 MB.
THERE LOOKS TO BE SEVERAL DRY LAYERS IN THE MID AND UPPER LEVELS,
WHICH INCREASES THE RISK FOR DOWNDRAFTS. HOWEVER, AT THE SAME TIME,
ONE NEGATING FACTOR IS PWAT VALUES WELL BELOW NORMAL ESPECIALLY
BEHIND THE TROUGH. AS FOR THE HAIL THREAT, THE MELTING LAYER IS
RELATIVELY HIGH, SO WHILE IT CANT BE RULED OUT GIVEN MODEST CAPE
VALUES THROUGH THE HAIL GROWTH REGION, DO NOT THINK IT IS AS BIG OF
A THREAT AS STRONG WINDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
COLD FRONT SHOULD BE MOVING THROUGH THE REGION EARLY IN THE PERIOD.
HOWEVER, AS WITH THE PRE FRONTAL TROUGH, THERE IS SOME UNCERTAINTY
WITH THE TIMING OF IT. WE SHOULD SEE A STABLE BOUNDARY LAYER DEVELOP,
SIGNIFICANTLY DECREASING THE CHANCES FOR SHOWERS AND STORMS.
HOWEVER, HAVE KEPT LOW POPS IN AS THERE IS SOME ELEVATED SHOWERS AND
STORMS COULD BE POSSIBLE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MORE EMBEDDED MID-LEVEL ENERGY WILL ROTATE AROUND THE CLOSED LOW TO
OUR NORTHEAST ON FRIDAY AND SATURDAY. THERE IS ENOUGH INSTABILITY
ALOFT, WITH A COLD POOL NEARLY OVERHEAD, AND WARMING SURFACE
TEMPERATURES TO KEEP THE CHANCE OF SHOWERS AND DIURNALLY DRIVEN
SUB-SEVERE CONVECTION GOING THROUGH SATURDAY...MAYBE SOME PEA SIZE
HAIL WITH THE COLD POOL ALOFT.

THE LOW AND ITS ASSOCIATED TROUGHING FINALLY RELINQUISH ITS GRIP ON
THE REGION HEADING INTO SUNDAY AS RIDGING SLIDES EASTWARD...JUST TO
OUR SOUTH. THIS WILL SETUP A GENERAL WARMING TREND WITH ANOTHER
INCREASE IN TROPICAL MOISTURE EXPECTED, TYPICAL SUMMERTIME WEATHER,
THROUGH MID-WEEK. WE SHOULD REMAIN RELATIVELY DRY THROUGH AT LEAST
TUESDAY WITH LARGE SCALE SUBSIDENCE OCCURRING, THOUGH THERE IS AN
OUTSIDE CHANCE OF "RING OF FIRE" ACTIVITY WITH RIDGING TO OUR
SOUTHEAST AT THE START OF THE WORK WEEK. THE NEXT SYSTEM LOOKS TO
ENTER FROM THE WEST LATER ON TUESDAY AND WEDNESDAY WITH MORE SHOWERS
POSSIBLE.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SHOULD SEE CONDITIONS FOR THE MOST PART BOUNCING BETWEEN MVFR AND
VFR THROUGH SUNRISE, THOUGH LOCALIZED IFR CONDITIONS ARE POSSIBLE
(AND HAVE ALREADY BEEN REPORTED AT KRDG).

THE BIGGEST CONCERN THROUGH THIS TAF PERIOD WILL BE THE POTENTIAL
FOR THUNDERSTORMS. THE INITIAL WAVE NOW COULD AFFECT KABE AND KTTN
THROUGH 12Z. ADDITIONAL THUNDERSTORMS COULD REDEVELOP BY MID DAY AND
LAST THROUGH EARLY THIS EVENING. IF OR EXACTLY WHERE THESE STORMS
WILL DEVELOP IS STILL UNCERTAIN. HOWEVER, LATEST HIGH RES MODELS
SHOW THE BEST SURFACE CONFLUENCE, AND THUS BEST CHANCES FOR
THUNDERSTORM DEVELOPMENT EAST OF ALL THE TAF TERMINALS EXCEPT KMIV
AND KACY. AT KMIV AND KACY THOUGH, LOW CLOUDS IF THEY LAST LONG
ENOUGH COULD REDUCE THE CHANCES FOR LATER THUNDERSTORMS. WITH ANY
STORMS THAT DEVELOP MID DAY OR LATER HOWEVER, EXPECT VRB AND STRONG
WINDS. SOME SMALL HAIL IS ALSO POSSIBLE.

COLD FRONT IS EXPECTED TO PUSH THROUGH GENERALLY BETWEEN 00 AND 06Z.
WITH THE FRONT, EXPECT A SHIFT TO NORTHWESTERLY WINDS AND A LULL IN
THE SHOWERS AND STORMS. THERE IS A SMALL RISK FOR PATCHY BR
DEVELOPING AFTER 06Z, BUT CONFIDENCE IS TOO LOW TO INCLUDE IN THE
TAFS AT THIS TIME.

OUTLOOK...
FRIDAY - SATURDAY...MVFR OR LOWER IN SCATTERED SHOWERS.
POSSIBLE ISOLATED THUNDERSTORM ACTIVITY EACH AFTERNOON.

SUNDAY - MONDAY...VFR.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
CONDITIONS. WINDS MAY OCCASIONALLY GUST NEAR OR JUST ABOVE 20KT LATE
TONIGHT BEHIND A COLD FRONT. IN ADDITION, STRONG WINDS MAY ACCOMPANY
THUNDERSTORMS THIS AFTERNOON.

OUTLOOK...
FRIDAY - MONDAY...SUB-SCA CONDITIONS ARE EXPECTED. SHOWERS AND
THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH SATURDAY. HIGH PRESSURE
REGAINS CONTROL OF THE REGION ON SUNDAY INTO MONDAY.

&&

.EQUIPMENT...
THE KDIX RADAR REMAINS OUT OF SERVICE UNTIL FURTHER NOTICE AS
ELECTRONIC TECHNICIANS CONTINUE TO WORK TO REPAIR THE MODULATOR
ASSEMBLY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER/MIKETTA
NEAR TERM...JOHNSON
SHORT TERM...JOHNSON
LONG TERM...HEAVENER/MIKETTA
AVIATION...HEAVENER/JOHNSON/MIKETTA
MARINE...HEAVENER/JOHNSON/MIKETTA
EQUIPMENT...
Hazardous weather outlook, May 22, 3:58 AM EDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 AM EDT THU MAY 22 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-230800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
358 AM EDT THU MAY 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THROUGH THE DAY TODAY. THERE IS A RISK
OF SEVERE STORMS THIS AFTERNOON INTO EARLY THIS EVENING. THE
PRIMARY HAZARDS IF ANY SEVERE STORMS DEVELOP WOULD BE DAMAGING
WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-230800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
358 AM EDT THU MAY 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

STRONG AND VARIABLE WINDS WILL BE POSSIBLE NEAR STORMS THAT
DEVELOP THIS AFTERNOON THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

JOHNSON

In the hours before

Special weather statement, May 22, 2:20 AM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
220 AM EDT THU MAY 22 2014

NJZ001-007-008-PAZ055-220715-
MONROE PA-MORRIS NJ-SUSSEX NJ-WARREN NJ-
220 AM EDT THU MAY 22 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MONROE...
NORTHEASTERN WARREN...SUSSEX AND WESTERN MORRIS COUNTIES...

AT 217 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
PAUPACK TO TAMIMENT TO ALLAMUCHY-PANTHER VALLEY...MOVING
EAST-SOUTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR BUDD LAKE AROUND 230 AM...HAINESVILLE
AROUND 240 AM...BRANCHVILLE AROUND 250 AM...LAKE MOHAWK AROUND 300
AM...LAKE TELEMARK AROUND 310 AM AND WHITE MEADOW LAKE AROUND 320 AM.

LAT...LON 4115 7442 4109 7449 4107 7448 4105 7449
      4106 7445 4101 7438 4077 7461 4115 7539
      4125 7536 4126 7513 4116 7515 4114 7508
      4109 7502 4118 7489 4129 7484 4134 7476

FORECASTER: HEAVENER
Special weather statement, May 22, 3:25 AM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 AM EDT THU MAY 22 2014

PAZ060-061-220830-
BERKS PA-LEHIGH PA-
325 AM EDT THU MAY 22 2014

...A STRONG THUNDERSTORM WILL AFFECT LEHIGH AND NORTHEASTERN BERKS
COUNTIES...

AT 318 AM EDT...A STRONG THUNDERSTORM WAS NEAR TUSCARORA...MOVING
SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR HAMBURG AROUND 330 AM...WANAMAKERS...
WANAMAKERS...AND LENHARTSVILLE AROUND 340 AM...NEW TRIPOLI...NEW
TRIPOLI...AND JORDAN VALLEY AROUND 350 AM...CLAUSSVILLE...CLAUSSVILLE
AND COFFEETOWN AROUND 400 AM.

LAT...LON 4059 7602 4065 7599 4076 7571 4067 7548
      4066 7548 4066 7546 4064 7538 4058 7541
      4053 7534 4043 7550 4044 7553 4038 7558
      4034 7565 4058 7605

FORECASTER: HEAVENER
Special weather statement, May 22, 6:08 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
608 AM EDT THU MAY 22 2014

MDZ015-019-020-221115-
CAROLINE MD-QUEEN ANNE'S MD-TALBOT MD-
608 AM EDT THU MAY 22 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAROLINE...SOUTHWESTERN
QUEEN ANNE'S AND TALBOT COUNTIES...

AT 605 AM EDT...A STRONG THUNDERSTORM WAS NEAR ANNAPOLIS...MOVING
SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR STEVENSVILLE SOUTH AROUND 620 AM...TALBOT
AROUND 630 AM...ST. MICHAELS AROUND 640 AM...EASTON AROUND 650 AM...
WINDYHILL AROUND 700 AM AND CHOPTANK AROUND 710 AM.

LAT...LON 3876 7636 3887 7625 3881 7621 3883 7620
      3894 7624 3890 7624 3893 7628 3889 7627
      3891 7632 3884 7639 3897 7636 3900 7633
      3871 7572 3867 7575 3869 7589 3857 7602
      3859 7612 3873 7626 3867 7635 3877 7639

FORECASTER: HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 2:20 AM EDTSpecial Weather StatementPHIMorris, Sussex55 min
May 22, 9:58 AM EDTSpecial Weather StatementPHIOcean62 min
May 22, 4:13 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem62 min
May 22, 4:22 PM EDTSevere Thunderstorm WarningPHIMercer38 min
May 22, 4:22 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem53 min
May 22, 4:48 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem42 min
May 22, 4:53 PM EDTSpecial Weather StatementPHIMorris, Sussex52 min
May 22, 4:57 PM EDTSpecial Marine WarningPHI48 min
May 22, 5:28 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland, Salem47 min
May 22, 5:34 PM EDTSpecial Weather StatementPHIMorris56 min
May 22, 5:52 PM EDTSpecial Marine WarningPHI83 min
May 22, 5:53 PM EDTSpecial Marine WarningPHI67 min
May 22, 6:14 PM EDTSevere Thunderstorm WarningPHICape May31 min
May 22, 3:25 AM EDTSpecial Weather StatementPHILehigh65 min
May 22, 2:12 PM EDTSpecial Weather StatementPHIBerks63 min
May 22, 2:14 PM EDTSevere Thunderstorm WarningPHIBerks46 min
May 22, 2:29 PM EDTSpecial Weather StatementPHICarbon46 min
May 22, 2:40 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton50 min
May 22, 2:50 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery55 min
May 22, 3:09 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh66 min
May 22, 3:21 PM EDTSpecial Weather StatementPHINorthampton24 min
May 22, 3:27 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton33 min
May 22, 3:33 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery57 min
May 22, 3:51 PM EDTSevere Thunderstorm WarningPHIBerks39 min
May 22, 3:56 PM EDTSpecial Weather StatementPHIBucks34 min
May 22, 4:31 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Delaware, Montgomery44 min
May 22, 5:23 PM EDTSpecial Weather StatementPHIDelaware37 min
May 22, 3:49 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's56 min
May 22, 4:29 PM EDTTornado WarningPHIKent, Queen Anne's31 min
May 22, 4:44 PM EDTSevere Thunderstorm WarningPHICecil61 min
May 22, 4:59 PM EDTSevere Thunderstorm WarningPHITalbot61 min
May 22, 4:53 PM EDTTornado WarningPHIKent22 min
May 22, 5:11 PM EDTSevere Thunderstorm WarningPHIKent, Sussex64 min
May 22, 5:43 PM EDTSevere Thunderstorm WarningPHISussex62 min
May 22, 6:13 PM EDTSevere Thunderstorm WarningPHISussex32 min

Nearby

Special Weather Statements in Maryland, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.